i’d like to rconsider to use an example of the ‘doing the right things for the wrong reason’ blind spot examples and apply reconsideration to it.

the subject needs loperamide to correct a stomach condition which comes when the medications for bi-polar are at theraputic effectiveness. the same symptoms first occurred at about age 16 – 17 when the subject confronted the fact of going away to collage. while many tests were run (allergies, helio bacter pylori, ulcer, etc.) and tested positive the compensatory mechanisms did not eliminate the underlying problem.

the bi-polar meds control serotonin mechanisms as does loperamide. it seems that seratonin action is the key. too much activity results in gastric distress, too little results in bi-polar reation. is there a problem in metobolizing tryptophan into seratonin ? that could be assessed by a trytophan load test. or is it that when creating, the subject is faced with an exciting situation, causing an increase in seratonin levels which in turn excites the areas causing stomach distress ?

Advertisements